MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING BOLT MEASURING DEVICE F/TROCHANTERIC FIXATION NAILS; GAUGE,DEPTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING BOLT MEASURING DEVICE F/TROCHANTERIC FIXATION NAILS; GAUGE,DEPTH
Model Number 357.402
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: investigation flow: damage.Visual inspection: the locking bolt measuring device f/trochanteric fixation nails (p/n: 357.402, lot number: 7117242) was received at us cq.Visual inspection of the complaint device showed the tip of the needle/hook component was bent.Device failure/defect identified? yes.Document/specification review: no design issues or discrepancies were identified.Complaint confirmed? no.Investigation conclusion: this complaint is not confirmed as the device needle/hook component is bent but not broken.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part # 357.402, synthes lot # 7117242, supplier lot # na, release to warehouse date: dec 12, 2012, manufactured by synthes (b)(4), no ncr's were generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2020, one (1) stepped drill bit cannulated did not function; six (6) depth gauge for locking screws, two (2) locking bolt measuring device, and one (1) titanium sternal locking straight plate were found to be broken during reverse logistics audit of returned device at millstone.There was no patient involvement.This report is for (1) locking bolt measuring device f/trochanteric fixation nails.This is report 10 of 10 of (b)(4).

Brand Name
LOCKING BOLT MEASURING DEVICE F/TROCHANTERIC FIXATION NAILS
Common Device Name
GAUGE,DEPTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9647739
Report Number2939274-2020-00553
Device Sequence Number19532992
Product Code HTJ
UDI-Device Identifier10886982196255
UDI-Public(01)10886982196255
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number357.402
Device Catalogue Number357.402
Device Lot Number7117242
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1